The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (666 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 3, 1995, pp. 637–646
DOI: 10.4171/ZAA/643

Published online: 1995-09-30

On the Discrete Spectrum of Ordinary Differential Operators in Weighted Function Spaces

Erich Müller-Pfeiffer[1] and Sun Jiong[2]

(1) Pädagogische Hochschule, Erfurt, Germany
(2) Inner Mongolia University, Huhhot, China

The investigations deal with the spectrum of ordinary differential equations of order $2n$ where the underlying Hubert space is weighted. Especially, conditions on the coefficients are given such that the spectra are discrete.

Keywords: Weighted Hubert spaces, spectral theory, ordinary differential operators

Müller-Pfeiffer Erich, Jiong Sun: On the Discrete Spectrum of Ordinary Differential Operators in Weighted Function Spaces. Z. Anal. Anwend. 14 (1995), 637-646. doi: 10.4171/ZAA/643